The Anonymous Widower

Micturition Syncope

It is now appearing that I most likely suffered from micturition syncope.

This is from Wikipedia.

Micturition syncope or post-micturition syncope is the name given to the human phenomenon of fainting shortly after or during urination. The underlying cause is not fully understood but it may be a result of vasovagal response, postural hypotension, or a combination thereof.

People often become pale, lightheaded, nauseated, sweaty and weak before they lose consciousness. Sometimes defecating, coughing, or severe vomiting may cause fainting in a similar way.

In some ways I think I have been lucky. This picture was taken forty-eight hours after I fell.

I’m looking snd feeling a bit better now!

March 10, 2020 - Posted by | Health | ,

9 Comments »

  1. Lovely couple of shiners there! I take it the hospital and go haven’t any answers?

    Comment by mauricegreed | March 10, 2020 | Reply

    • hospital and go…..

      Comment by mauricegreed | March 10, 2020 | Reply

      • Aaarrrggh! Stupid auto correct! …..hospital and gp……….

        Comment by mauricegreed | March 10, 2020

    • My GP had some advice and a cardiologist friend is starting a study. Anybody want to join the study as a lab rat?

      Comment by AnonW | March 10, 2020 | Reply

  2. Smile for the camera. It will make you feel better .
    J

    Comment by John | March 10, 2020 | Reply

  3. Glad to hear you are on the mend

    Comment by Matthew | March 10, 2020 | Reply

  4. I am glad you have solved the problem. You certainly look the worst for wear in the picture. I find I wake up inb the night desperate for water with a very dry mouth, I shall have to watch that dehydration does not cause me to fall over. The perils of growing old!

    On Tue, 10 Mar 2020 at 07:34, The Anonymous Widower wrote:

    > AnonW posted: “It is now appearing that I most likely suffered from > micturition syncope. This is from Wikipedia. Micturition syncope or > post-micturition syncope is the name given to the human phenomenon of > fainting shortly after or during urination. The underlying c” >

    Comment by Jagracer Shoestring | March 10, 2020 | Reply

  5. Looks like you took quite a fall – although on blood thinners bruises happen easily. As I am finding out. Glad u are feeling better now.

    Comment by nosnikrapzil | March 10, 2020 | Reply

  6. For reasons of comparison my proposal is that you post a new photo of today.

    Comment by Wolfgang Maresch | March 11, 2020 | Reply


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.